# SDR AALA990839

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: CDK2146A1
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1197 - AFTER TAKEOFF EN ROUTE PVD-ORD, UNABLE TO RETRACT NOSE LANDING GEAR.  AIRCRAFT DIVERTED AND LANDED BOS WITHOUT INCIDENT.  REPLACED LOWER TORQUE LINK AND HOLLOW PIN FOR LOWER TORQUE LINK.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
